American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 87 found      Go to page: 1 2 3

[1] Moon Duchin, Hao Liang and Michael Shapiro. Equations in nilpotent groups. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Benjamin Steinberg. On some algorithmic properties of finite state automorphisms of rooted trees. Contemporary Mathematics 633 (2015) 115-123.
Book volume table of contents   
View Article: PDF

[3] Anthony E. Clement. An algorithm that decides conjugacy in a certain generalized free product. Contemporary Mathematics 633 (2015) 9-12.
Book volume table of contents   
View Article: PDF

[4] Bren Cavallo and Delaram Kahrobaei. Secret sharing using non-commutative groups and the shortlex order. Contemporary Mathematics 633 (2015) 1-8.
Book volume table of contents   
View Article: PDF

[5] Alexei Myasnikov, Andrey Nikolaev and Alexander Ushakov. Knapsack problems in groups. Math. Comp. 84 (2015) 987-1016.
Abstract, references, and article information   
View Article: PDF

[6] Danny Calegari. The Ergodic Theory of Hyperbolic Groups. Contemporary Mathematics 597 (2013) 15-52.
Book volume table of contents   
View Article: PDF

[7] Nick Gill and Ian Short. Conjugacy in Thompson's group $F$. Proc. Amer. Math. Soc. 141 (2013) 1529-1538.
Abstract, references, and article information   
View Article: PDF

[8] Volker Diekert, Jonathan Kausch and Markus Lohrey. Logspace Computations in Coxeter Groups and Graph Groups. Contemporary Mathematics 582 (2012) 77-94.
Book volume table of contents   
View Article: PDF

[9] Ellen Ziliak. An Algorithm to Express Words as a Product of Conjugates of Relators. Contemporary Mathematics 582 (2012) 187-199.
Book volume table of contents   
View Article: PDF

[10] Maggie Habeeb, Delaram Kahrobaei and Vladimir Shpilrain. A Secret Sharing Scheme Based on Group Presentations and the Word Problem. Contemporary Mathematics 582 (2012) 143-150.
Book volume table of contents   
View Article: PDF

[11] Alexei Myasnikov, Vladimir Shpilrain and Alexander Ushakov. Non-commutative Cryptography and Complexity of Group-theoretic Problems. Math. Surveys Monogr. 177 (2011) MR 2850384.
Book volume table of contents   

[12] Robert Guralnick and Gunter Malle. Products of conjugacy classes and fixed point spaces. J. Amer. Math. Soc. 25 (2012) 77-121. MR 2833479.
Abstract, references, and article information   
View Article: PDF

[13] Montserrat Casals-Ruiz and Ilya Kazachkov. On systems of equations over free partially commutative groups. Memoirs of the AMS 212 (2011) MR 2817144.
Book volume table of contents   

[14] Paul E. Gunnells. Automata and cells in affine Weyl groups. Represent. Theory 14 (2010) 627-644. MR 2726285.
Abstract, references, and article information   
View Article: PDF

[15] Richard Scott. Rationality and reciprocity for the greedy normal form of a Coxeter group. Trans. Amer. Math. Soc. 363 (2011) 385-415. MR 2719687.
Abstract, references, and article information   
View Article: PDF

[16] O. Bogopolski, A. Martino and E. Ventura. Orbit decidability and the conjugacy problem for some extensions of groups. Trans. Amer. Math. Soc. 362 (2010) 2003-2036. MR 2574885.
Abstract, references, and article information   
View Article: PDF

[17] Markus Lohrey and Benjamin Steinberg. An automata theoretic approach to the generalized word problem in graphs of groups. Proc. Amer. Math. Soc. 138 (2010) 445-453. MR 2557162.
Abstract, references, and article information   
View Article: PDF

[18] François Dahmani and Daniel Groves. Detecting free splittings in relatively hyperbolic groups. Trans. Amer. Math. Soc. 360 (2008) 6303-6318. MR 2434288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Stephen J. Pride. On the residual finiteness and other properties of (relative) one-relator groups. Proc. Amer. Math. Soc. 136 (2008) 377-386. MR 2358474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. Yu. Ol′shanskii and M. V. Sapir. The conjugacy problem and Higman embeddings. Memoirs of the AMS 170 (2004) MR 2052958.
Book volume table of contents   

[21] A. Yu. Ol'shanskii and M. V. Sapir. The conjugacy problem for groups, and Higman embeddings. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 40-50. MR 1988871.
Abstract, references, and article information   
View Article: PDF

[22] Daniele Mundici. Simple Bratteli diagrams with a Gödel-incomplete C*-equivalence problem. Trans. Amer. Math. Soc. 356 (2004) 1937-1955. MR 2031047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Martin R. Bridson and Charles F. Miller III. Recognition of subgroups of direct products of hyperbolic groups. Proc. Amer. Math. Soc. 132 (2004) 59-65. MR 2021248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. Stoimenow. On the crossing number of positive knots and braids and braid index criteria of Jones and Morton-Williams-Franks. Trans. Amer. Math. Soc. 354 (2002) 3927-3954. MR 1926860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Derek J. S. Robinson. Derivations and the permutability of subgroups in polycyclic-by-finite groups. Proc. Amer. Math. Soc. 130 (2002) 3461-3464. MR 1918821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jorge Almeida. Dynamics of implicit operations and tameness of pseudovarieties of groups. Trans. Amer. Math. Soc. 354 (2002) 387-411. MR 1859280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Benjamin Steinberg. Finite state automata: A geometric approach. Trans. Amer. Math. Soc. 353 (2001) 3409-3464. MR 1837243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Martin R. Bridson. Fractional isoperimetric inequalities and subgroup distortion. J. Amer. Math. Soc. 12 (1999) 1103-1118. MR 1678924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Thierry Coulbois and Anatole Khelif. Equations in free groups are not finitely approximable. Proc. Amer. Math. Soc. 127 (1999) 963-965. MR 1485465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Gennady S. Makanin and Tatiana A. Makanina. Functions for parametrization of solutions of an equation in a free monoid. Trans. Amer. Math. Soc. 352 (2000) 1-54. MR 1491869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 87 found      Go to page: 1 2 3